Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 41-49
DOI: 10.12691/tjant-7-2-3
Open AccessArticle

Some New Inequalities of Ostrowski Type for Double Integrals via Fractional Integral Operators

Hüseyin Budak1, , Fuat Usta1, Tuba Tunç1 and Mehmet Zeki Sarıkaya1

1Department of Mathematics, Faculty of Science and Arts, Düzce University, Düzce,Turkey

Pub. Date: April 04, 2019

Cite this paper:
Hüseyin Budak, Fuat Usta, Tuba Tunç and Mehmet Zeki Sarıkaya. Some New Inequalities of Ostrowski Type for Double Integrals via Fractional Integral Operators. Turkish Journal of Analysis and Number Theory. 2019; 7(2):41-49. doi: 10.12691/tjant-7-2-3

Abstract

In this paper, we first obtain the useful identity for double integrals via fractional integral operators. Then with the help of this identity we outline some significant Ostrowski type integral inequalities for functions in two variables. In accordance with this purpose we benefit from the properties of bounded function and concave mappings on co-ordinates. The established results are extensions of some existing Ostrowski type inequalities in the previous published studies.

Keywords:
Ostrowski inequality fractional integral operators convex function

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Ostrowski, A. M., Über die absolutabweichung einer differentiebaren funktion von ihrem integralmitelwert, Comment. Math. Helv. 10(1938), 226-227.
 
[2]  Anastassiou, G., Hooshmandasl, M. R., Ghasemi A., and Moftakharzadeh, F., Montgomery identities for fractional integrals and related fractional inequalities, J. Inequal. in Pure and Appl. Math, 10(4), 2009, Art. 97, 6 pp.
 
[3]  Dragomir, S.S., On the Ostrowski's integral inequality for mappings with bounded variation and applications, Math. Ineq. Appl. 1 (2) (1998).
 
[4]  Dragomir, S.S., The Ostrowski integral inequality for Lipschitzian mappings and applications, Comput. Math. Appl. 38 (1999) 33-37.
 
[5]  Latif, M. A. and Hussain, S., New inequalities of Ostrowski type for co-ordinated convex functions via fractional integrals. J Fractional Calc Appl. 2012; 2(9): 1-15.
 
[6]  Liu, Z., Some companions of an Ostrowski type inequality and application, J. Inequal. in Pure and Appl. Math, 10(2), 2009, Art. 52, 12 pp.
 
[7]  D. S. Mitrinovic, J. E. Pecaric and A. M. Fink, Inequalities involving functions and their integrals and derivatives, Kluwer Academic Publishers, Dordrecht, 1991.
 
[8]  Sarikaya, M. Z. and Ogunmez, H., On new inequalities via Riemann-Liouville fractional integration, Abstract and Applied Analysis, Volume 2012, Article ID 428983, 10 pages.
 
[9]  Set, E., New inequalities of Ostrowski type for mappings whose derivatives are s-convex in the second sense via fractional integrals, 63(7), 2012, 1147-1154.
 
[10]  Dragomir, S. S., On Hadamard's inequality for convex functions on the co-ordinates in a rectangle from the plane, Taiwanese Journal of Mathematics, 4 (2001), 775-788.
 
[11]  Raina, R.K., On generalized Wright's hypergeometric functions and fractional calculus operators, East Asian Math. J., 21(2) (2005), 191-203.
 
[12]  Agarwal, R. P., Luo, M.-J. and Raina, R. K. On Ostrowski type inequalities, Fasciculi Mathematici, 204, De Gruyter, 2016.
 
[13]  A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Mathematics Studies, 204, Elsevier Sci. B.V., Amsterdam, 2006.
 
[14]  S. Miller and B. Ross, An introduction to the fractional calculus and fractional differential equations, John Wiley & Sons, USA, 1993, p.2.
 
[15]  Tunç, T. and Sarikaya, M. Z., On Hermite-Hadamard type inequalities via fractional integral operators, 2016 submitted.
 
[16]  Sarikaya, M. Z. Budak, H. and Yaldiz, H., Some new Ostrowski type inequalities for co-ordinated convex functions, Turkish Journal of Analysis and Number Theory, 2014, Vol. 2, No. 5, 176-182.